Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

July 6, 20144 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 6, 2014, 4:07 AM CDT for 4 counties in Minnesota. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2014, 4:07 AM CDT (09:07 UTC)
Expired
Jul 6, 2014, 6:00 AM CDT
In force
113 min
Issued by
NWS Twin Cities, MN

Counties Douglas County, MN, Pope County, MN, Stearns County, MN, Stevens County, MN

The radar

The Minneapolis radar (KMPX), 176 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WWUS83 KMPX 060907
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT SUN JUL 6 2014

MNZ041-043-047>049-061100-
DOUGLAS-MORRISON-POPE-STEARNS-STEVENS-
407 AM CDT SUN JUL 6 2014

...THUNDERSTORMS MOVING ACROSS DOUGLAS...MORRISON...POPE...STEARNS 
AND STEVENS COUNTIES THROUGH 600 AM CDT...

AT 403 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG 
THUNDERSTORMS OVER WEST CENTRAL MINNESOTA. THESE STORMS WERE MOVING 
SOUTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP 
TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STRONG 
STORMS. ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF 
RAINFALL IN AS LITTLE AS 30 MINUTES.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAUK CENTRE AIRPORT.
  LAKE HATTIE.
  MELROSE.
  NEW MUNICH.
  LOWRY.
  LAKE EMILY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND 
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4575 9626 4577 9578 4608 9579 4612 9571
      4611 9515 4577 9514 4578 9464 4601 9464
      4600 9463 4578 9463 4541 9457 4543 9624
TIME...MOT...LOC 0905Z 304DEG 42KT 4569 9497 4583 9585

$$

LS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:54 AM CDT, 13 minutes earlier.

Area forecast discussion, Jul 6, 3:54 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 AM CDT SUN JUL 6 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 AM CDT SUN JUL 6 2014

CONVECTION ASSOCIATED WITH THE SURFACE TROUGH AND APPROACHING MID
LEVEL SHORTWAVE HAS SNUCK INTO THE NORTHWESTERN PORTION OF THE
FORECAST AREA THIS MORNING. SEVERAL OF THE CAMS MODELS INDICATE THIS
ACTIVITY WILL SAG SOUTH AND EAST ACROSS THE AREA THIS MORNING IN
CONCERT WITH THE H85-H7 THICKNESS CONTOURS...AND GENERALLY AFFECT
AREAS ALONG/NORTH OF INTERSTATE 94...WITH SPOTTY ACTIVITY TO THE
SOUTH. THIS COMPLEX OF STORMS WILL BE ACCOMPANIED BY QUITE A BIT OF
LIGHTNING...HAIL PRIMARILY DIME-SIZED OR LESS...AND OCCASIONAL WIND
GUSTS TO 50 MPH. HAVE ALSO SEEN RAINFALL REPORTS OF AROUND ONE HALF
INCH IN AS LITTLE AS 20 MINUTES...WHICH MAKES SENSE GIVEN PWAT
VALUES ARE RUNNING AROUND 150 PERCENT OF NORMAL /1.5+ INCHES/.
MEANWHILE...THE SOUTHERN PORTION OF THE AREA WILL ALSO HAVE TO WORRY
ABOUT STRATUS CLOUDS AND LIGHT FOG. AFTER THIS FIRST SURGE OF
SHOWERS AND THUNDERSTORMS MARCHES ACROSS CENTRAL MN AND WEST CENTRAL
WI THIS MORNING...SHOULD SEE SCOURING OF THE LOW CLOUD COVER ACROSS
WEST AND SOUTH CENTRAL MN AS THE COLD FRONT ARRIVES. SOUNDINGS
INDICATE MIXING POTENTIAL TO AROUND 875MB CORRELATED WITH TEMPS
CIRCA 23C. THIS WOULD TRANSLATE TO HIGHS RIGHT AROUND 90 DEGREES
DOWN IN SOUTH CENTRAL MN ALONG INTERSTATE 90. DUE TO MORE LIMITED
DIURNAL WARMING FARTHER NORTH THIS MORNING PRIOR TO THE FROPA...HAVE
LEANED A TAD MORE TOWARD THE CONSERVATIVE SIDE OF TEMPS WITH MID TO
UPPER 80S FROM WILLMAR TO THE TWIN CITIES TO EAU CLAIRE...AND LOWER
80S IN THE NORTHWEST NEAR ALEXANDRIA WHERE FRONT WILL ARRIVE SOONER.

THE SECOND ROUND OF /STRONGER/ CONVECTION WILL BE TIED TO THE
POSITION OF THE COLD FRONT AND DIURNAL DESTABILIZATION THIS AFTERNOON.
EXPECT THE FRONT TO BE STRETCHING FROM SOUTHEASTERN MN TO NEAR EAU
CLAIRE AT 21Z. THEREFORE IT STILL LOOKS LIKE THE MAJORITY OF THE MPX
CWA WILL ESCAPE AN AFTERNOON/EVE ROUND OF SEVERE WEATHER...WITH THE
EXCEPTION OF POINTS ALONG AND EAST OF A FAIRMONT TO RED WING AND
LADYSMITH LINE...WITH EAU CLAIRE APPEARING TO BE THE LOCALE MOST AT
RISK FOR SEVERE STORMS IN OUR AREA. SAID THREAT WOULD BE IN THE
WINDOW OF TIME GENERALLY BETWEEN 2 PM AND 7 PM...WITH
HAIL...WINDS...AND TORNADOES APPEARING POSSIBLE.

STORMS AND CLOUDS QUICKLY SCATTER OUT THIS EVE AND BREEZY NORTHWEST
WINDS DIMINISH...TO BRING A FAIRLY TRANQUIL NIGHT WITH LOWS IN THE
60S.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 330 AM CDT SUN JUL 6 2014

MONDAY AND MONDAY EVENING WILL HAVE A REINFORCING SHOT OF COOLER
AIR...AND ASSOCIATED SHRTWV...THAT WILL AID IN THE DEVELOPMENT OF
MORE SHRA/TSRA. THIS SHOULD BE THE BEST TIME FRAME IN THE EXTENDED
PERIOD WHERE CONFIDENCE IS HIGH FOR WIDESPREAD RAINFALL.

NORTHWEST FLOW NEAR THE SFC WILL CONTINUE THRU TUESDAY NIGHT WITH
A COOLER THAN NORMAL TEMPERATURE PROFILE. THE UPPER FLOW THRU
MIDWEEK WILL REMAIN FROM THE NW WHICH WILL LEAD TO THE COOLER
TEMPS. BY THE LADDER PART OF THE WEEK AND INTO NEXT WEEKEND...THE
UPPER LEVEL FLOW WILL BE MORE ZONAL ACROSS THE NORTHERN PART OF
THE U.S. WITH AN INCREASE CHC OF A STRONG RIDGE BUILDING ACROSS
THE CENTRAL ROCKIES...INTO THE CENTRAL PLAINS.

WITH THE RIDGE BUILDING TO THE SOUTH...THERE IS A LESS CHANCE OF A
FRONTAL SYSTEM MOVING FURTHER SOUTH ACROSS THE PLAINS...AND WILL
LIKELY HOLD NEAR THE UPPER MIDWEST/NORTHERN PLAINS. AT THE SAME
TIME AS THE UPPER RIDGE BEGINS TO BUILD OVER THE CENTRAL
ROCKIES...HIGHER THICKNESS VALUES WILL SPILL OVER THE PLAINS AND
INTO THE UPPER MIDWEST. THIS WILL LEAD TO HIGHER TEMPS BY THE END
OF THE WEEK AND INTO THE WEEKEND. HOWEVER...AT THE SAME TIME THE
BATTLE BETWEEN THE TWO AIR MASSES WILL LEAD TO CHC/S OF
PRECIPITATION. IN ADDITION AS TEMPS INCREASE NOT ONLY AT THE
SFC...BUT ALOFT...AN INCREASING CAP WILL BE PRESENT. SO MOST OF
THE SHRA/TSRA ACTIVITY WILL LIKELY BE NOCTURNAL AND ALONG THE
CAPPING INVERSION. SO CHALLENGES WILL DEVELOP ON WHERE THIS
CAPPING INVERSION DEVELOPS.

SOME OF THE MODELS ARE DEPICTING A FRONT MOVING ACROSS THE AREA
NEXT WEEKEND. BUT THIS IS NOT CONDUCIVE WITH THE UPPER
FLOW...UNLESS A STRONGER UPPER TROUGH BUILDS WESTWARD ACROSS THE
GREAT LAKES REGION LEADING TO COOLER TEMPS BY THE WEEKEND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1159 PM CDT SAT JUL 5 2014

LOW CIGS AND VSBYS ARE IN PLACE AT TAF ISSUANCE TIME OVER NRN IA INTO
SERN MN AND WRN WI. EAU AND RNH WILL BE MVFR OR IFR THROUGH
TONIGHT INTO SUNDAY MORNING...BUT THERE WILL BE SOME BUILDING OF
THIS TO THE NORTHWEST AS WELL...SO MSP IS NOT OUT OF THE WOODS
EITHER...ALBEIT IT IS MORE UNCERTAIN THERE. TOUGH TO SAY HOW LOW
VISIBILITIES MAY GET WITH THE LOW CLOUDS AND PERSISTENT SOUTHERLY
FLOW IN PLACE BUT SEVERAL OBS IN NRN IA ARE LESS THAN 3SM AND IN
SOME CASES LESS THAN 1SM. CONDITIONS SHOULD IMPROVE AFTER 14-15Z.
THUNDERSTORMS TONIGHT HAVE BEEN CONFINED TO NORTHERN MN. A FEW
CELLS MAY WORK DOWN TOWARD AXN OR STC DURING THE NEXT FEW
HOURS...BUT THEY WOULD BE ENCOUNTERING A LESS FAVORABLE
ENVIRONMENT. THUS...REMOVED MENTION OF TS FROM THE TAFS. BETTER
CHANCE OF TS WILL COME EARLY SUNDAY AFTERNOON ACROSS WRN WI.

KMSP...THERE WAS A BRIEF INSTANCE OF MVFR CIGS LATE THIS EVENING...
HOWEVER THE CIGS HAVE RETREATED BACK TOWARD WI. THINKING THEY
WILL BUILD NORTHWEST AGAIN OVERNIGHT BUT THE TERMINAL SHOULD BE ON
THE NORTHWEST PERIPHERY. THUS...FELT MOST COMFORTABLE WITH TEMPOS
AT THIS POINT.

/OUTLOOK FOR KMSP/
MONDAY...VFR. WEST WIND 5 TO 15 KT.
TUESDAY...VFR. NORTHWEST WIND 10 TO 20 KT.
WEDNESDAY...VFR. WEST WIND 5 TO 10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...JLT
AVIATION...BORGHOFF
Hazardous weather outlook, Jul 5, 8:57 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT SAT JUL 5 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
061800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
857 PM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL MINNESOTA AND
WEST CENTRAL WISCONSIN LATE. THESE STORMS WILL NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF SOUTH
CENTRAL AND EAST CENTRAL MINNESOTA AS WELL AS WEST CENTRAL
WISCONSIN SUNDAY AFTERNOON AND EVENING. THE THREAT OF SEVERE
WEATHER IS LOW. SMALL CHANCES FOR THUNDERSTORMS ARE POSSIBLE EARLY
NEXT WEEK AS WELL.

HEAT INDICES ARE EXPECTED TO WARM INTO THE LOW TO MID 90S SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jul 6, 1:35 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 AM CDT SUN JUL 6 2014

MNZ042-043-060730-
MORRISON-TODD-
135 AM CDT SUN JUL 6 2014

...THUNDERSTORMS MOVING INTO TODD AND MORRISON  COUNTIES THROUGH 230
AM CDT...

AT 130 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING...ALONG A LINE
EXTENDING FROM NORTH OF WADENA TO JUST NORTHWEST OF HENNING. THESE
STORMS WERE MOVING SOUTHEAST AT 40 MPH AND WILL AFFECT NORTHERN TODD
AND EXTREME NORTHWEST MORRISON COUNTIES BETWEEN 145 AM CDT AND 3 AM.

IN ADDITION TO LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP TO 50
MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HEWITT.
  BERTHA.
  STAPLES.
  EAGLE BEND.
  PHILBROOK.
  BROWERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4636 9471 4635 9464 4631 9455 4634 9444
      4633 9442 4628 9447 4605 9484 4616 9516
      4636 9517 4637 9515 4638 9475
TIME...MOT...LOC 0631Z 297DEG 36KT 4687 9494 4656 9517
          4636 9547

LS
Special weather statement, Jul 6, 2:27 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
227 AM CDT SUN JUL 6 2014

MNZ041>043-060815-
DOUGLAS-MORRISON-TODD-
227 AM CDT SUN JUL 6 2014

...THUNDERSTORMS MOVING INTO DOUGLAS...TODD AND MORRISON COUNTIES
THROUGH 315 AM CDT...

AT 220 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING ALONG A
LINE EXTENDING FROM NORTH OF BRAINERD...TO EAST OF STAPLES...TO
NORTH OF LAKE OSAKIS. THESE STORMS WERE MOVING SOUTHEAST AT 40
MPH...AND WILL AFFECT PARTS OF DOUGLAS...TODD...AND NORTHWEST
MORRISON COUNTIES BETWEEN 230 AM CDT AND 330 AM.

IN ADDITION TO LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP TO 50
MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. ISOLATED
LOCATIONS COULD RECEIVE A QUICK HALF INCH OF RAINFALL IN AS LITTLE
AS 30 MINUTES.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLARISSA.
  CLOTHO.
  BROWERVILLE.
  CUSHING.
  LONG PRAIRIE AIRPORT.
  RANDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4631 9455 4634 9443 4630 9435 4627 9433
      4623 9438 4616 9436 4617 9384 4614 9382
      4579 9466 4605 9531 4636 9466
TIME...MOT...LOC 0722Z 297DEG 36KT 4665 9428 4633 9451
          4606 9508

LS
Special weather statement, Jul 6, 2:49 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 AM CDT SUN JUL 6 2014

MNZ041-060830-
DOUGLAS-
249 AM CDT SUN JUL 6 2014

...THUNDERSTORMS MOVING INTO NORTHERN DOUGLAS COUNTY THROUGH 330 AM
CDT...

AT 246 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF BATTLE LAKE. THIS STORM WAS MOVING
EAST AT 40 MPH.

IN ADDITION TO LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP TO 50
MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STRONG STORM.
ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF RAINFALL IN AS
LITTLE AS 30 MINUTES.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MELBY.
  BRANDON.
  MILLERVILLE.
  LEAF VALLEY.
  LAKE CARLOS STATE PARK.
  MILTONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4611 9564 4612 9531 4609 9516 4577 9516
      4600 9578 4608 9579 4611 9578 4612 9576
      4612 9565
TIME...MOT...LOC 0749Z 276DEG 33KT 4613 9566

LS
Special weather statement, Jul 6, 4:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT SUN JUL 6 2014

MNZ041-043-047>049-061100-
DOUGLAS-MORRISON-POPE-STEARNS-STEVENS-
407 AM CDT SUN JUL 6 2014

...THUNDERSTORMS MOVING ACROSS DOUGLAS...MORRISON...POPE...STEARNS
AND STEVENS COUNTIES THROUGH 600 AM CDT...

AT 403 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS OVER WEST CENTRAL MINNESOTA. THESE STORMS WERE MOVING
SOUTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO DIME SIZE...WINDS UP
TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STRONG
STORMS. ISOLATED LOCATIONS COULD RECEIVE A QUICK HALF INCH OF
RAINFALL IN AS LITTLE AS 30 MINUTES.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAUK CENTRE AIRPORT.
  LAKE HATTIE.
  MELROSE.
  NEW MUNICH.
  LOWRY.
  LAKE EMILY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4575 9626 4577 9578 4608 9579 4612 9571
      4611 9515 4577 9514 4578 9464 4601 9464
      4600 9463 4578 9463 4541 9457 4543 9624
TIME...MOT...LOC 0905Z 304DEG 42KT 4569 9497 4583 9585

LS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:35 AM CDTSpecial Weather StatementMPXTodd55 min
Jul 6, 2:27 AM CDTSpecial Weather StatementMPXMorrison, Todd48 min
Jul 6, 2:49 AM CDTSpecial Weather StatementMPXDouglas41 min
Jul 6, 4:17 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stearns, Stevens, Todd118 min
Jul 6, 5:35 AM CDTSpecial Weather StatementMPXKandiyohi, Meeker55 min
Jul 6, 7:50 AM CDTSpecial Weather StatementMPXWright25 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.